# SDR CALA9801130

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Condition: Discharged
- Location: Cabin
- Component: Engmagnetics
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS IN LEFT AFT ZONE INOPERATIVE.  THE BATTERY AND BATTERY CHARGER WERE REMOVED AND REPLACED.
